# SDR SWIA201743542

- Difficulty date: June 8, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM BS 349 HAS CORROSION BETWEEN RT FLOOR SUPPORT TO APPROX 6 INCHES INWARDS.  REPAIRED THE BS 349 FLOORBEAM IAW REO.
